# SDR DALA2024100809834

- Difficulty date: October 4, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 81,402 hours, 34,906 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 2L SLIDE LIGHT ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT. CORRECTIVE ACTION: ADJUSTED GIRT BAR PROX SENSOR PER B757 AMM 25-66. SLIDE DOOR LIGHT ON L2 DOOR WORKS AS NORMAL. (0591897)
